# SDR 97ZZZX3587

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2430 · DC Generating System
- Part: Shunt
- Part number: 1820300150
- Condition: Burnt
- Location: Dc System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHUNT DISCOLORED CAUSING GENERATOR NOT TO COME ON LINE.  REMOVED AND REPLACED.
